My wife takes amitriptyline, gabapentin, hydrocodone, ropinirole, Coumadin (warfarin). She suffers from Irritable Bowl Syndrome, Any relation to the drugs... Gerontologist have not found any specific problems other than the symptoms. Flatulence, Extended and numerous times spent on the toilet in any one day, constipation, pain in lower abdomen, Colorectal transit study showed no blockage. All normal test were clear and good. Lower GI exam was clear and good. She is 5-10, weighs 105 lbs and is the equivalent of a human chicken wing in appearance. Any ideas?
IBS is so over diagnosed now adays. If a doctor can't find out what is wrong they say IBS. I have problems with my stomach also, even most of those same symptoms and have had so many diagnoses thrown at me. I heard a story the other day on a medical program that fits this stuff the problem is spelled like this: Intussusception. It involves the intestines, you may want to see if a GI specialist would check into this for her, I am not diagnosing her but I am being checked for it also and I am on all those drugs as well. I don't think it's the meds it is probably in there somewhere. I have been having problems for a year or more now and getting worse. I have changed doctors because of the guessing games and finally found someone to help. There is a wonderful medicine that might make her more comfortable it is called Levsin SL. You put it under your tongue or you can swallow it. Unfortunately not alot of insurances cover it, its not to bad where I am but I don't know your finances either, you may want to get a GI specialist and check on this drug and problem. I hope this helps I know you wrote this awhile ago I wish I was on this then but hopefully you see it now. Good luck hope she gets more comfortable. Write in and let me know how things turn out.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 18 May 2010 • 2 answers
Posted 14 Mar 2013 • 1 answer
Posted 25 Aug 2013 • 1 answer
Posted 5 Nov 2015 • 3 answers
Posted 4 Sep 2016 • 2 answers